# SDR ASAA2017032120236

- Difficulty date: March 21, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 38,132 hours, 11,307 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: S332T10044
- Condition: Failed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE PULL HANDLE DOES NOT ILLUMINATE DURING TEST.  ACFT GROUNDED. DUPLICATED PROBLEM, IAW MAINTENANCE CONTROL, DUE TO CHRONIC HISTORY, REMOVED AND REPLACED ALL FOUR DETECTOR ASSEMBLIES IAW AMM 26-11-01-000-802. AFTER CHANGING DETECTORS M1757, M1758, M1759, AND M1760 OPS CHECKED GOOD. AFTER ENGINE RUN GROUND FUNCTIONAL CHECK OF ENGINE FIRE DETECTION SYSTEM WAS GOOD IAWAMM 26-11-00-710-801.
